# SDR AU970709

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Control
- Part number: A0311
- Condition: Faulty
- Location: Tail Rotor Cont
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR PITCH CHANGE ASSEMBLY FAULTY - ASSEMBLY WAS REFITTED AT THE 2000 HOURLY SERVICING WITH NO WORK RELEASE ORDER OR RELEASE NUMBER SHOWING IT TO BE OVERHAULED BY ROBINSON HELICOPTER - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
